# SDR SWAA113524

- Difficulty date: May 6, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N494WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33868
- Aircraft time: 23,405 hours, 13,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 417N5213
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV2 CHECK FOUND, LT EEPLS COVER LOOSE AT ROW 1.  SECURED COVER PER MM.
